# SDR SWAA980886

- Difficulty date: May 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23230
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND CRACKED BS 178 PRESSURE BULKHEAD WEB AT LBL 4.7, WL 201.25 - 200.25 AND WL 198.7 - 197.5.  REPAIRED PER BOEING SRM.
